Polynomial J-spectral factorization

Share/Save/Bookmark

Kwakernaak, Huibert and Sebek, Michael (1994) Polynomial J-spectral factorization. IEEE Transactions on Automatic Control, 39 (2). pp. 315-328. ISSN 0018-9286

open access
[img]
Preview
PDF
1MB
Abstract:Several algorithms are presented for the J-spectral factorization of a para-Hermitian polynomial matrix. The four algorithms that are discussed are based on diagonalization, successive factor extraction, interpolation, and the solution of an algebraic Riccati equation, respectively. The paper includes a special algorithm for the factorization of unimodular para-Hermitian polynomial matrices and deals with canonical, noncanonical, and nearly noncanonical factorizations
Item Type:Article
Copyright:© 1994 IEEE
Link to this item:http://purl.utwente.nl/publications/30177
Official URL:http://dx.doi.org/10.1109/9.272326
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140817